# SDR C2XA06IA181

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 9,659 hours, 5,117 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Control Panel
- Part number: 14534145401
- Part serial: 145784
- Condition: Burned
- Location: Wiper
- Part time: 9,659 hours, 5,117 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

MCO - FLIGHT 3162, THE CREW REPORTED SMOKE & ELECTRICAL FIRE SMELL CONFINED TO THE COCKPIT AT 11,000 FEET WHICH DISAPPEARED AFTER THE RECIRC FAN WAS TURNED OFF, THE CREW PERFORMED AN EMERGENCY DESCENT AND LANDED AT MCO WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE F/O'S WINDSHIELD WIPER SWITCH TO BE BURNT.  THE AIRCRAFT WAS PLACED ON MEL 30-41-00 CAT -C- CONTROL NUMBER 110748, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 11/16/06 THE F/O'S WINDSHIELD WIPER PANEL WAS REMOVED AND REPLACED IN IAH, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE MEL WAS REMOVED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
